# SDR AALA202001279021

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 81,413 hours, 28,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHTS SWITCH GUARD ON OVERHEAD PANEL HAS AN INTERNAL PIECE WHICH FELL OUT OF ASSEMBLY. REPLACED EMERGENCY LIGHTS SWITCH GUARD. TEST GOOD. IAW AMM 33-51-08-404-011. NEF 31-10A.
